# SDR SWAA2025010778089

- Difficulty date: December 17, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 11,942 hours, 5,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; RH SIDEPLATE ALLOWABLE DAMAGE OUT OF LIMITS STA 727H-STA 767<[01] CUT OUT SECTION OF R/H TRANSITION ANGLE BS 727G+10-767  LOCATED ;TRILLED TREATED AND PRIME PER SRM 53-00-53-2R-5;[02] INSPECTED CUT OUT SECTION OF R/H TRANSITION ANGLE BS 727G+10-767 LOCATED ;TRILLED TREATED AND PRIME PER SRM 53-00-53-2R-5;[03] INSTALLED REPAIR SECTION OF R/H TRANSITION ANGLE BS 727G+10-767 AND COMPLETED REPAIR PER SRM 53-00-53-2R-5.;[04] BRIAN PENCE (TECHNICIAN); 20-DEC-2024 18:00 UTC INSTALLED REPAIR SECTION OF R/H TRANSITION ANGLE BS 727G+10-767 AND COMPLETED REPAIR PER SRM 53-00-53-2R-5.;[05] BONDED NUT PLATES PER SRM 51-40-10-2R-0 12/20 @ 2100;[06] PREFORMED PUSH TEST PER SRM 51-40-10-2R-0.;[07] 02 - INSPECTED PER [SRM 53-00-53-2R-5-D00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[08] 02 - INSPECTED PER [SRM 53-00-53-2R-5-D00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)] (RII)
